# SDR ASOA201102303

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT LOAD TO BE CORRODED BEYOND LIMITS IAW SRM 51-21-06.  LOCATED HOLES IN NEW COCKPIT LAND AND INSTALLED.  ALL WORK DONE IAW SRM 51-42-00-001-001-A01 AND SRM 51-42-21-001-001-A01 AND SRM 51-42-23-001-001-A01.   MINOR REPAIR.
